# SDR DL733010352

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 44,055 hours, 30,333 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: B451
- Part serial: PG7688
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT ALL COCKPIT INSTRUMENTS AND INDICATORS EXPERIENCED A MOMENTARY LOSS OF POWER - ON ENGINE GENERATORS, VISUAL CONDITIONS.  POWER WAS RESTORED IMMEDIATELY WITH NO CREW ACTION.  REMAINDER OF FLIGHT NORMAL.  REPLACED NR 2 GENERATOR BREAKER.
